Doctor insights on:
Magic Mushroom Aleve
Forget the naproxen: The danger is in the 'magic mushrooms.' there is nothing magic about them, and the reality is that you have really no way to know what you are getting. If pure psilocybin/psilocin, there are still 'bad trips' from them. But they may really by pcp or amphetamine-based drugs like ecstasy, which can have very serious problems. At 49, you aren't a kid - high pulse with these drugs not good for heart. ...Read more
Forget the naproxen: The danger is in the 'magic mushrooms.' there is nothing magic about them, and the reality is that you have really no way to know what you are getting. If pure psilocybin/psilocin, there are still 'bad trips' from them. But they may really by pcp or amphetamine-based drugs like ecstasy, which can have very serious problems. At 46 you aren't a kid - high pulse with these drugs not good for heart. ...Read more
How about putting: Away the toys, at your age. Psychedelic drugs, including psilocybin/psilocin get more toxic as we get older, because they can greatly increase heart rate and stress the cardiovascular system. There are no known interactions between Naproxen and any psychedelic. I think you need to consider whether drugs are a problem for you, and if you need help dealing with them. ...Read more
Yes, but it's rare: Psilocybin and psilocyn are the hallucinogenic elements in certain mushrooms. These “magic” mushrooms usually cause nausea before any desired mental effects. People who ingest them often experience distorted perceptions of touch, sight, sound, and taste. Some users become very nervous and paranoid. On occasion, they can also experience "flashbacks" or hallucinogen persisting perception disorder. ...Read moreSee 1 more doctor answer
What happens if I eat a magic mushroom and it is a dangerous/deadly one then how long will it take for the effects to kick in?
Yes: But it is not magic. Or maybe it is because magic is not real , it's an illusion right? That pretty much sums up drugs and what becomes of people who are addicted to them, in the beginning the illusion is; life is better, more fun, your smarter, enlightened etc. However the reality is quite the opposite. ...Read moreSee 1 more doctor answer
Yes: Its bad to take them under any conditions. ...Read more
Interactions?: Yes, this is a common combination for treatment of cold symptoms. You might prefer to take with food to minimize nausea, particularly the Aleve. You could also take an hour or so apart if taking all that medicine at once causes nausea. Feel better soon. ...Read moreSee 1 more doctor answer
No,UR are pretty saf: These doses are not all that high to worry about overdosing. You are pretty safe if you do not do this again. ...Read more
I have around 185g of caffeine in my body right now and I took 2 Aleve within 2 hours of each other. Am I okay?
Can't tell from here: ...but your stomach may be upset from that combination. ...Read more
I have took 2 Aleve two days in a row and have had the worst case of gastritis since(going on day 5).how can I heal it?
This heacache has lasted ALL day. It was gradual. I woke up with it but the pain got worse over the course of the day. I took one Aleve, but it didn't help much.
Headache: A steady headache, nonthrobbing, generalized, associated with neck and shoulder pain is very characteristic of a tension muscle contraction headache. You could add Tylenol to the Aleve for pain relief. Massage, muscle relaxant and stress reduction all help. See your MD if no relief, headache worsens or development of vomiting or visual disturbance. ...Read moreSee 1 more doctor answer
See details: The are different nsaids. Naproxen is a proprionic acid derivative while Celebrex (celecoxib) is a cox 2 inhibitor. There one common feature is there anti-inflammatory and pain relieving properties. Celebrex (celecoxib) has less GI risk and Naproxen may possibly have less cardiac risk. ...Read more
Drug interactions: There is a possible drug interaction. Per Drugs.Com drug interaction checker- "Using sertraline together with naproxen may increase the risk of bleeding. The interaction may be more likely if you are elderly or have kidney or liver disease". That does not mean you shouldn't take them both - but be aware of that risk. ...Read moreSee 1 more doctor answer